Medication

andy5150
By andy5150 Latest Reply 2010-04-15 18:00:28 -0500
Started 2010-03-28 21:14:58 -0500

Has anyone had problems with high BS on Metformin, I was on Janumet and doing good now on Metformin and cant control. I have been running 130 fastin and 155 two hours after meals but today 2 hours after meal got worried it was 259


6 replies

Gabby
GabbyPA 2010-03-29 10:06:51 -0500 Report

Hi Andy,

Did the metformin replace your Janumet or is it being used in conjunction with this med? Sometimes metformin just is not the right med for people as well. I know it does not do a lot for me if I take it alone. It needs a companion to work for me, but we are all different.
Here are some articles on Metformin: http://www.diabeticconnect.com/news-articles?query=metformin

I am not aware of it causing high numbers, but it may depend on what you are eating. Metformin is more to control the liver's output of glycogyn than to control your glucose.

SkipT
SkipT 2010-03-29 03:34:35 -0500 Report

I don't know how long you have been on the metformin, but it can take up to three months for it to really kick in.

shorty31
shorty31 2010-03-29 06:17:28 -0500 Report

i take metformin also 2 times a day and i feel okay it when i don't take it i feel bad but your right it does take time for it to work i guess your boby needs to adjust.

alanbossman
alanbossman 2010-03-28 21:38:34 -0500 Report

need more info on what kinds of food are you eating. also check back with doctor about those numbers you are getting since being on meformin I am on metformin 2 tabs a day at 1000mg and 18 units of lantus.
Alan

Next Discussion: Diabetic shoes---free--- »